# SDR 96FDEA01488

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185371
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0685 AND 034, UPON REMOVAL OF REAR SPAR WEB FOUND CORROSION ON LOWER 870 SPAR CHORD BS 870 LBL 50 TO RBL 50 WL 161. *S/D*  REMOVED CORROSION ON BS 870 SPAR CHORD, FOUND CHORD IS OUT OF LIMITS PER FEDEX SRM 57-12-20.  REMOVED AND REPLACED LOWER CHORD PER FEDEX EA 7-5710-31178.
